# SDR DALA2025101007392

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 80,190 hours, 38,180 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Condition: Faulted
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - DIVERTED TO RDU DUE TO AN ENG 2 THROTTLE LEVER DISAGREE MESSAGE.   REPLACED THROTTLE CONTROL UNIT PER A320AMM 76-11. OPERATIONAL CHECK GOOD, NO FAULTS.(LP:  7403542)
